# SDR ASAA2017090321788

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,082 hours, 4,341 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT III & HGS APPROACH FAILED. AIRCRAFT FAILED TO TRACK WITHIN 35 FEET OF CENTERLINE. AIRCRAFT FLARED TOO HIGH ABOVE GROUND.  ACFT GROUNDED.  NO ELEVATOR SENSOR FAULT IS LOGGED IN FAULT HISTORY.  ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00, TEST PASSED.  ACCOMPLISHED ALL REQUIRED MAINTENANCE TESTS IAW AMM 22-00-01, ALL TESTS PASSED.
